# SDR MASA200602333

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 20,705 hours, 15,533 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2725 SAT - Y/D 2 DISENGAGES IN FLIGHT.  MX RESET SYSTEM AND PERFORMED FUNCTIONAL CHECKS.  NO MESSAGES NOTED.
